MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION CON ART INS 9MM SZ 7-8; PROST, KNEE, PATELLOF, SEMI-CONS, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. LEGION CON ART INS 9MM SZ 7-8; PROST, KNEE, PATELLOF, SEMI-CONS, CEMENTED, POLY/METAL/POLY
Model Number 71420551
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery had to be performed due to prosthetic infection.The legion con art ins 9mm sz 7-8 was implanted on (b)(6) 2017 and explanted the same year on (b)(6) 2017.

Brand Name
LEGION CON ART INS 9MM SZ 7-8
Common Device Name
PROST, KNEE, PATELLOF, SEMI-CONS, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key10003255
Report Number1020279-2020-01395
Device Sequence Number2093131
Product Code JWH
UDI-Device Identifier03596010555830
UDI-Public03596010555830
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K962137
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2023
Device Model Number71420551
Device Catalogue Number71420551
Device Lot Number13DM19192
Initial Date Received by Manufacturer 04/06/2020
Supplement Date Received by Manufacturer12/01/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR